Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by mk on March 19, 1999, at 23:53:05
School and school stress is starting and we
need some help fast since the stress
helps to push our adolescent into depression.
On 100 mg zoloft for 2 weeks (50 for 2 weeks
first) but has some tremors which both him
and dosage does not seem to be therapeutic.
Therapst says keep on Zoloft and/or increase
dosage, psychiatrist wants to switch to Celexa.
Parents are concerned since Celexa is new
and no info on its use in adolescents or
its possible side effects. Does anyone
know if it can cause tremors as well? Does
anyone have info. about its use in
teenagers? What about tremors as a side
effect with Zoloft? Should these go away
with time. This is a multiple submission
for help since we need some answers before
Posted by DES on March 20, 1999, at 21:12:16
In reply to Up zoloft or change to celexa, posted by mk on March 19, 1999, at 23:53:05
the celexa insert mentions tremors (8% as opposed to 6% for placebo). but the zoloft incidence for tremors (10.7 versus 2.7 for placebo) indicates a greater chance for tremors on zoloft vs. celexa.
while on celexa, i haven't had any tremors , but i didn't have tremors on zoloft either. read the other threads on celexa, they might be helpful regarding side effects of it. also discuss with psychiatrist, or pharmacist (they can be very helpful, they seem to get a lot of feedback from customers regarding side effects and such of meds) for major side effects.
also, just wondering if the tremors began while on 50mg? maybe possibly titrated up too quickly.
i hope i was helpful...
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.